Alert archive / California / Gale Warnings in 2009

Gale Warning 11, NWS San Francisco Bay Area, CA

May 12, 2009

NWS San Francisco Bay Area, CA issued this gale warning at May 12, 2009, 4:21 PM PDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 12, 2009, 4:21 PM PDT (23:21 UTC)
Expired
May 13, 2009, 2:55 AM PDT
In force
11 hr
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

755 
WHUS76 KMTR 122321
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
421 PM PDT TUE MAY 12 2009

...STRONG AND GUSTY NORTHWEST WINDS TO PERSIST THROUGH THE WEEK...

PZZ530-130030-
/O.CAN.KMTR.SC.Y.0213.000000T0000Z-090513T0200Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
421 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

PZZ565-130730-
/O.UPG.KMTR.SC.Y.0213.000000T0000Z-090514T1200Z/
/O.NEW.KMTR.GL.W.0011.090512T2321Z-090513T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
421 PM PDT TUE MAY 12 2009

...GALE WARNING IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. THE SMALL
CRAFT ADVISORY HAS BEEN UPGRADED TO A GALE WARNING. 

A STRONG ONSHORE GRADIENT WILL MAINTAIN STRONG NORTHWEST WINDS
IN THE 20 TO 30 KT RANGE WITH FREQUENT GUSTS UP TO 40 KT. WINDS 
WILL DECREASE TO ADVISORY LEVEL EARLY WEDNESDAY MORNING. STRONG
AND GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF
THE WORK WEEK AND POSSIBLY INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ575-130730-
/O.UPG.KMTR.SC.Y.0213.000000T0000Z-090514T1200Z/
/O.NEW.KMTR.GL.W.0011.090512T2321Z-090513T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
421 PM PDT TUE MAY 12 2009

...GALE WARNING IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. THE SMALL
CRAFT ADVISORY HAS BEEN UPGRADED TO A GALE WARNING.

A STRONG ONSHORE GRADIENT WILL MAINTAIN STRONG NORTHWEST WINDS
IN THE 25 TO 35 KT RANGE WITH FREQUENT GUSTS TO 40 KT. WINDS WILL
DECREASE TO ADVISORY LEVEL EARLY WEDNESDAY MORNING. STRONG AND WINDS
ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE WORK WEEK
AND POSSIBLY INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ570-130730-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090514T0600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
421 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 20 TO 30 KT THROUGH THE REMAINDER OF THE WORK WEEK AND
POSSIBLY INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-130730-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090513T1600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
421 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 15 TO 25 KT THROUGH THE REMAINDER OF THE WORK WEEK AND POSSIBLY
INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-130730-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090513T1600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
421 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 20 TO 30 KT THROUGH THE REMAINDER OF THE WORK WEEK AND POSSIBLY
INTO THE WEEKEND.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-130730-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090513T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
421 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 20 TO 30 KT THROUGH THE REMAINDER OF THE WORK WEEK AND POSSIBLY
INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-130400-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090513T0400Z/
MONTEREY BAY-
421 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 20 TO 30 KT THROUGH THE REMAINDER OF THE WORK WEEK AND POSSIBLY
INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
3 follow-up statements
759 
WHUS76 KMTR 130037
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
537 PM PDT TUE MAY 12 2009

...STRONG AND GUSTY NORTHWEST WINDS TO PERSIST THROUGH THE WEEK...

PZZ575-130845-
/O.CON.KMTR.GL.W.0011.000000T0000Z-090513T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
537 PM PDT TUE MAY 12 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

A STRONG ONSHORE GRADIENT WILL MAINTAIN STRONG NORTHWEST WINDS IN
THE 25 TO 35 KT RANGE WITH FREQUENT GUSTS TO 40 KT. WINDS WILL
DECREASE TO ADVISORY LEVEL EARLY WEDNESDAY MORNING. STRONG AND
WINDS ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE WORK
WEEK AND POSSIBLY INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ565-130845-
/O.CON.KMTR.GL.W.0011.000000T0000Z-090513T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
537 PM PDT TUE MAY 12 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

A STRONG ONSHORE GRADIENT WILL MAINTAIN STRONG NORTHWEST WINDS IN
THE 20 TO 30 KT RANGE WITH FREQUENT GUSTS UP TO 40 KT. WINDS WILL
DECREASE TO ADVISORY LEVEL EARLY WEDNESDAY MORNING. STRONG AND
GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE
WORK WEEK AND POSSIBLY INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ530-130845-
/O.EXB.KMTR.SC.Y.0213.090513T2000Z-090514T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
537 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TO 8 PM PDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TO 8 PM PDT
WEDNESDAY. 

A STRONG ONSHORE GRADIENT WILL RESULT IN MODERATE NORTHWEST WINDS
OF 15 TO 25 KT DURING THE AFTERNOON AND EVENING HOURS ON
WEDNESDAY. STRONGEST WINDS ARE EXPECTED NORTH OF THE BAY BRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-130845-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090514T0600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
537 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 20 TO 30 KT THROUGH THE REMAINDER OF THE WORK WEEK AND POSSIBLY
INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-130845-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090513T1600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
537 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 20 TO 30 KT THROUGH WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-130845-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090513T1600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
537 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 15 TO 25 KT THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-130845-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090513T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
537 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 20 TO 30 KT THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-130400-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090513T0400Z/
MONTEREY BAY-
537 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PDT THIS
EVENING...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 15 TO 25 KT OVER THE OUTER BAY THROUGH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
461 
WHUS76 KMTR 130352
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
852 PM PDT TUE MAY 12 2009

...STRONG AND GUSTY NORTHWEST WINDS TO PERSIST THROUGH THE WEEK...

PZZ535-130500-
/O.EXP.KMTR.SC.Y.0213.000000T0000Z-090513T0400Z/
MONTEREY BAY-
852 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM PDT THIS EVENING...

WINDS OVER THE OUTER BAY HAVE DIMINISHED BELOW ADVISORY LEVELS
THEREFORE THE SMALL CRAFT ADVISORY WILL BE ALLOWED TO EXPIRE AT 
9 PM PDT THIS EVENING.

$$

PZZ575-131000-
/O.CON.KMTR.GL.W.0011.000000T0000Z-090513T1000Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
852 PM PDT TUE MAY 12 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

A STRONG ONSHORE GRADIENT WILL MAINTAIN STRONG NORTHWEST WINDS IN
THE 25 TO 35 KT RANGE WITH FREQUENT GUSTS TO 40 KT. WINDS WILL
DECREASE TO ADVISORY LEVEL EARLY WEDNESDAY MORNING. STRONG AND
WINDS ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE WORK
WEEK AND POSSIBLY INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ565-131000-
/O.CON.KMTR.GL.W.0011.000000T0000Z-090513T1000Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
852 PM PDT TUE MAY 12 2009

...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY...

A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT WEDNESDAY. 

A STRONG ONSHORE GRADIENT WILL MAINTAIN STRONG NORTHWEST WINDS IN
THE 20 TO 30 KT RANGE WITH FREQUENT GUSTS UP TO 40 KT. WINDS WILL
DECREASE TO ADVISORY LEVEL EARLY WEDNESDAY MORNING. STRONG AND
GUSTY WINDS ARE EXPECTED TO CONTINUE THROUGH THE REMAINDER OF THE
WORK WEEK AND POSSIBLY INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ570-131200-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090514T0600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
852 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 20 TO 30 KT THROUGH THE REMAINDER OF THE WORK WEEK AND POSSIBLY
INTO THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-131200-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090513T1600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
852 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 20 TO 30 KT THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-131200-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090513T1600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
852 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 15 TO 25 KT THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-131200-
/O.CON.KMTR.SC.Y.0213.090513T2000Z-090514T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
852 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL RESULT IN MODERATE NORTHWEST WINDS
OF 15 TO 25 KT DURING THE AFTERNOON AND EVENING HOURS ON
WEDNESDAY. STRONGEST WINDS ARE EXPECTED NORTH OF THE BAY BRIDGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-131200-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090513T1600Z/
POINT ARENA TO POINT REYES TO 10 NM-
852 PM PDT TUE MAY 12 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT
WEDNESDAY...

A STRONG ONSHORE GRADIENT WILL MAINTAIN MODERATE NORTHWEST WINDS
OF 20 TO 30 KT THROUGH WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.
772 
WHUS76 KMTR 130955
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
255 AM PDT WED MAY 13 2009

...STRONG AND GUSTY NORTHWEST WINDS TO PERSIST THROUGH THURSDAY...

PZZ575-131800-
/O.CAN.KMTR.GL.W.0011.000000T0000Z-090513T1000Z/
/O.EXB.KMTR.SC.Y.0213.000000T0000Z-090513T2000Z/
/O.NEW.KMTR.GL.W.0012.090513T2000Z-090514T0600Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
255 AM PDT WED MAY 13 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY WHICH IS IN EFFECT UNTIL 1 PM THIS AFTERNOON. THE
SMALL CRAFT ADVISORY WILL BE UPGRADED TO A GALE WARNING AFTER 1 PM
THIS AFTERNOON AND WILL CONTINUE THROUGH 11 PM PDT THIS EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ565-131800-
/O.CAN.KMTR.GL.W.0011.000000T0000Z-090513T1000Z/
/O.EXB.KMTR.SC.Y.0213.000000T0000Z-090513T2000Z/
/O.NEW.KMTR.GL.W.0012.090513T2000Z-090514T0600Z/
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
255 AM PDT WED MAY 13 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM PDT THIS AFTERNOON...
...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM PDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL
CRAFT ADVISORY WHICH IS IN EFFECT UNTIL 1 PM THIS AFTERNOON. THE
SMALL CRAFT ADVISORY WILL BE UPGRADED TO A GALE WARNING AFTER 1 PM
THIS AFTERNOON AND WILL CONTINUE THROUGH 11 PM PDT THIS EVENING.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ545-131800-
/O.EXT.KMTR.SC.Y.0213.000000T0000Z-090514T0600Z/
POINT REYES TO PIGEON POINT TO 10 NM-
255 AM PDT WED MAY 13 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-131800-
/O.EXT.KMTR.SC.Y.0213.000000T0000Z-090514T0600Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
255 AM PDT WED MAY 13 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ540-131800-
/O.EXT.KMTR.SC.Y.0213.000000T0000Z-090514T0600Z/
POINT ARENA TO POINT REYES TO 10 NM-
255 AM PDT WED MAY 13 2009

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-131800-
/O.CON.KMTR.SC.Y.0213.000000T0000Z-090514T0600Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
255 AM PDT WED MAY 13 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ530-131800-
/O.CON.KMTR.SC.Y.0213.090513T2000Z-090514T0300Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
255 AM PDT WED MAY 13 2009

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 8 PM PDT THIS EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON
TO 8 PM PDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at May 12, 3:50 PM PDT, 31 minutes earlier.

Area forecast discussion, May 12, 3:50 PM PDT, 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
350 PM PDT TUE MAY 12 2009

.DISCUSSION...AS OF 3:50 PM PDT TUESDAY...SOFTWARE LOAD UPDATE FOR
AWIPS WORKSTATION MIDDLE OF DAY SO COMPUTATION OF BIAS-CORRECTED
MODEL GRIDS AND SOME DATA INGESTION INCOMPLETE AND UNAVAILABLE FOR
FORECAST PREPARATION. GUSTY ONSHORE BREEZES 20-30 MPH AROUND S.F.BAY
THIS AFTERNOON AND EARLY EVENING WITH TEMPERATURES IN THE UPPER 50S
TO LOW 60S AT THE COAST TO THE 70S IN THE LOWER INTERMEDIATE
COASTAL VALLEYS AND THE MID 80S DEEP INLAND.

MEDIUM RANGE MODELS AND SHORT-RANGE NAM MODEL RELATIVELY GOOD
AGREEMENT KEEPING MAX TEMPERATURES AT OR JUST BELOW NORMAL THROUGH
EARLY FRIDAY IN RESPONSE TO MINOR SHORT-WAVE PASSAGES THROUGH THE
PACIFIC NORTHWEST BY THURSDAY NIGHT. VARIATION IN MODEL SOLUTIONS
BETWEEN OPEN SHORT-WAVES AND CLOSED LOW BETWEEN THE MODELS IN ITS
PASSAGE THROUGH THE PAC NW BUT ACTUAL SOLUTION DIFFERENCE LOCALLY
NOT SIGNIFICANT. MARINE LAYER QUITE MIXED AT THIS POINT BEHIND LAST
NIGHTS SHORT-WAVE PASSAGE SO STRATUS FIELD IS NOT ESTABLISHED NOR
LIKELY TO ESTABLISH FOR WEDNESDAY MORNING. ANOTHER SHORT-WAVE PASSAGE
THROUGH THE PAC NW LATE THURSDAY...HOWEVER...WILL RESULT IN THE FLOW
ALOFT BACKING MORE NORTHWEST ALOFT AND AT THE SURFACE. BOUNDARY
LAYER MOISTURE FIELD FROM THE NAM MODEL SHOWS THAT LAST PART OF THE
NIGHT WOULD INDICATE STRATUS FIELD AT DAWN FRIDAY MORNING AND
PLACED LOW CLOUD COVER INTO ZONE FORECASTS TO REFLECT LATE ARRIVAL
OF THIS EVENT.

THE MORE IMPORTANT WEATHER CHANGE CONTINUES TOWARD VERIFICATION.
MODELS QUITE CONSISTENT ACROSS TIME AND AMONG SOLUTIONS TOWARD
PUSHING A BROAD RIDGE OVER THE EAST PACIFIC AT THE H5 LEVEL BY
FRIDAY AFTERNOON AND THROUGH SATURDAY. GFS TENDS TO FLATTEN THE
RIDGE AS IT NUDGES EASTWARD FOR SUNDAY AND MONDAY OVER THE WEST
COAST. THE ECMWF BUILDS THE RIDGE QUICKLY FRIDAY AFTERNOON WITH H5
HEIGHTS NEAR 589DM BY SATURDAY AFTERNOON. HOWEVER...THE ECMWF DOES
NOT DAMPEN THE AMPLITUDE OF THE BROAD RIDGE FOR SUNDAY AND MONDAY.
BASED ON CONSISTENT PERFORMANCE OF THE ECMWF HAVE BASED FORECAST
PACKAGE MORE ALONG THE LINES OF THE WARMEST DAY ON SUNDAY WITH
LITTLE CHANGE MONDAY...AND THEN A SLIGHT DOWNTURN IN TEMPS FOR
TUESDAY AND WEDNESDAY IN RESPONSE TO LOWERING H5 HEIGHTS.
ESSENTIALLY MAX TEMPS WILL TURN FROM SLIGHTLY BELOW NORMAL THROUGH
THURSDAY AND JUMP 12-18F...OR MUCH ABOVE NORMAL...ON THE WEEKEND.

LOW-LEVEL WIND FLOWS TEND TO OFFSHORE SATURDAY AND SUNDAY MORNING
SO STRATUS FIELD SHORT-LIVED FROM THAT FRIDAY MORNING. WITH SUCH
STRONG SUBSIDENCE BENEATH THE STRONGER THAN SEASONAL HIGH ANY MARINE
INFLUENCES LIKELY TO BE LIMITED TO THE IMMEDIATE COAST AND BELOW 500-
800 FT MSL. H8 TEMPS REACH 25C SUNDAY AND MONDAY THUS SURFACE TEMPS
AT WARMEST AREAS AROUND THE CENTURY MARK IN THE INTERIOR DEEP
VALLEYS. HOWEVER...COASTAL AREA SURFACE TEMPS VERY LIKELY TO RUN
10-15F ABOVE NORMALS WITH STRONG INSOLATION...AND SUPPRESSED ONSHORE
SEA BREEZES FOR SATURDAY...SUNDAY...AND MONDAY AFTERNOONS.

COASTAL LOCATIONS TO BE IN THE MID 70S OR HIGHER...WITH INLAND
COASTAL VALLEY LOCATIONS LIKELY TO CLIMB TO THE MID 90S AS ADVERTISED
BY MODEL OUTPUT. FURTHER INLAND TEMPERATURES IN SOUTHEAST MONTEREY
AND SAN BENITO COUNTIES ON SUNDAY. AROUND THE CENTURY MARK. SEE
SPECIAL WEATHER STATEMENT PRODUCT AT WMO HEADER WWUS86 KMTR OR
SFOSPSMTR IN REGARD TO THIS ONCOMING HOT WEATHER.

&&

.AVIATION...AS OF 3:50 PM TUESDAY...TO BE ISSUED SHORTLY.

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
     .TNGT...SCA...PT.ARENA TO PIGEON POINT 10-60NM
                   PT.ARENA TO PT.PINOS 0-10NM
             GLW...PIGEON POINT TO PT.PIEDRAS BLANCAS 10-60NM
                   PT.PINOS-PT.PIEDRAS BLANCAS 0-10NM

&&

PUBLIC FORECAST: GUDGEL
AVIATION/MARINE: LARRY

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO

In the hours before

Special weather statement, May 12, 4:00 PM PDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
400 PM PDT TUE MAY 12 2009

CAZ006-505>513-516>518-528>530-131100-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
400 PM PDT TUE MAY 12 2009

...CHANGE TO HOT WEATHER STILL ON TRACK FOR THE WEEKEND...

A RIDGE OF HIGH PRESSURE WILL BUILD STRONGLY OVER THE WEST COAST
THIS WEEKEND ALONG WITH MINIMAL COOLING SEA BREEZES FOR THE CENTRAL
CALIFORNIA COAST AND SAN FRANCISCO BAY AREA.

TEMPERATURES WILL BE SLIGHTLY BELOW SEASONAL NORMALS WEDNESDAY AND
THURSDAY. WHILE FRIDAY MORNING TEMPERATURES WILL STILL BE SLIGHTLY
BELOW TO NEAR NORMAL WITH SOME LOW CLOUDS...LATE MORNING AND
AFTERNOON SUNSHINE ALONG WITH CLIMBING TEMPERATURES ALOFT ASSOCIATED
WITH THE BUILDING HIGH PRESSURE ALOFT WILL PUSH SURFACE TEMPERATURES
TO SLIGHTLY ABOVE NORMAL FOR FRIDAY AFTERNOON. DRAMATIC WARMING WILL
THEN OCCUR OVER THE WEEKEND. TEMPERATURES ALONG THE COAST ARE
EXPECTED TO REACH THE 70S AND EVEN THE LOW 80S OVER THE WEEKEND...
REACH TO THE MID 80S TO MID 90S ALONG THE BAYS...AND WELL INTO THE
90S IN THE INLAND VALLEYS TO AROUND THE CENTURY MARK DEEPER INLAND.
HIGH TEMPERATURES WILL BE AS MUCH AS 15 TO 20 DEGREES ABOVE SEASONAL
NORMALS.

IF YOU PLAN TO BE OUTSIDE THIS WEEKEND...AVOID PROLONGED EXPOSURE
OR STRENUOUS PHYSICAL ACTIVITY. DRINK PLENTY OF WATER OR NON-
ALCOHOLIC BEVERAGES TO AVOID DEHYDRATION. WEAR LIGHTWEIGHT
...LIGHT COLORED...LOOSE FITTING CLOTHING. WEAR A HAT TO SHIELD
YOURSELF FROM THE SUN. YOUNG CHILDREN AND PETS SHOULD NEVER BE
LEFT IN VEHICLES UNDER ANY CIRCUMSTANCES DURING WARM OR HOT
WEATHER.

STAY INFORMED FROM YOUR LOCAL NEWS SOURCE OR NOAA WEATHER RADIO FOR
UPDATED INFORMATION ON THIS WEATHER EVENT.

GUDGEL

WEATHER.GOV/SANFRANCISCO

Nearby

Gale Warnings in California, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.